It is currently Sat Aug 19, 2017 4:25 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Apr 13, 2014 2:37 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 13, 2014 1:56 pm
Posts: 1
Greetings everyone. I have been reading many of the posts on this site, and I am encouraged by what I have read thus far. Entirely due to fate, I was unable to refill my Subutex prescription the Friday before last, nor was I able to contact my doctor to help with my dilemma. I have been tapering for more than two months. I was taking 16mg/day and my last daily dose was half that: 8mg/day. After running out of my medication, I felt OK for the first three or four days, but then the WD's started to get really bad on day FIVE. That was this past Tuesday. Today is Sunday, day TEN and I am still hanging in there, but barely. I'm scheduled to meet with my doctor tomorrow (the initial plan was to get more Subutex, BUT I'm really, really determined to stick with this withdrawal process, simply because I've powered my way through withdrawal for the first TEN days, why should I stop now?)

That's right, I pretty much stopped COLD TURKEY at a dose of 8mg/day. Don't get me wrong...my body feels like ASS right now...I can't sleep, it's so difficult to eat or drink...I have to get up and move around every fifteen minutes, only to lay down again exhausted. (This post took over an hour to write because I had to get up and walk around a half-dozen times before I was finished...lol)

But my will power to quit is still stronger than my will power to give in and keep taking that nasty, energy-sucking drug, also known as SUBUTEX. I'm just DONE, you know what I mean? I don't care how sick I get, I just can't put another one of those pills under my tongue EVER again.

Here's my question for all you Sub-Experts out there: What can I do at this point in my Withdrawal cycle to help me in my quest to not have to go back on Subutex EVER AGAIN. I really don't want to have to go through this WD process ever again, so I'm determined to follow whatever advice you folks may give me to pull myself through this stage of the process.

I've heard Clonidine, Xanas/Ativan & Ambien are useful prescriptions I can get from my doctor to help with many of the symptoms. -But I'm wondering what all-natural sources of vitamins, amino acids and minerals there are...more specifically, I'm making a list of things to pick up at, let's say, Wal-Mart or Target. Money is not an issue so much as staying off Subutex is.

Also, does anyone have a sweet exercise regiment they follow during Withdrawals...you know, to help the body promote endorphin levels, in addition to any other useful tidbits of advice?

NOTE: I realize there are many posts related to nature of my request, but I have been running into tons of conflicting advice and I'm overwhelmed with information.

Thank you everyone.


Top
 Profile  
 
PostPosted: Sun Apr 13, 2014 5:41 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Mar 29, 2014 5:31 pm
Posts: 48
mdpaulus wrote:
But my will power to quit is still stronger than my will power to give in and keep taking that nasty, energy-sucking drug, also known as SUBUTEX. I'm just DONE, you know what I mean? I don't care how sick I get, I just can't put another one of those pills under my tongue EVER again.
Wow, theres no way I could have done what you did, jumping at 8 mg and making it 10 days, so hats off to you! I will tell you based on my own experience of tapering low to .25 mg before jumping, it took about 6-8 weeks before I really began feeling what I would call "good". I'm just being honest with you.

You said you didn't care how sick you get, you can't take the sub any longer. I'm paraphraising here. You also said you had a scheduled appt with the doctor tomorrow. You seem to be struggling (took an hour to write your post) so may I make a suggestion to you? You might consider getting more sub if you can tomorrow? I'm not saying it will, but things could potentially get worse before they get better. I know how we can change our minds in a moments notice, and you may think or believe you should have tapered lower before jumping. If that does happen, you would have the additional subs to do that with if you ask for more. I'm just saying maybe hypothetically. If the symptoms are more than you can handle, you could get back on a small dose (like 1-4 mg) and taper lower if your thinking should happen to change. Just something to think about. I'm NOT saying that's what you should do by any means, just a consideration.

If you are REALLY sick of being on the sub, and will NEVER take another dose, then the Clonidine has been known to help many get through it. And exercise along with staying busy will help greatly. But to be completely honest again, it's TIME that will make a huge difference. You're going to have some symptoms no matter what you do usually, especially jumping where you have. As the days slowly pass things do begin to improve. If you can hang in there and fight, fight, fight, you will notice a difference in symptoms.

Just to let you know that IF you did happen to re-think things and want to take small doses and then taper lower, it would be viewed as no kind of failure. No one here is going to think less of, or judge you if you do happen to give in and go back on the subs. I can tell you that most here will say a lower taper usually produces the least amount of stronger symptoms. You have the support here of the members no matter what you decide.

You are most welcome here!

-BP


Top
 Profile  
 
PostPosted: Tue Apr 15, 2014 11:56 am 
Offline
Power Poster
Power Poster

Joined: Wed Oct 16, 2013 6:02 pm
Posts: 60
Quote:
But my will power to quit is still stronger than my will power to give in and keep taking that nasty, energy-sucking drug, also known as SUBUTEX. I'm just DONE, you know what I mean? I don't care how sick I get, I just can't put another one of those pills under my tongue EVER again.


Love this part in your post. Your willpower seems amazing, and I'm confident you will be sucessful. Good luck, and let us know. I wish I had more information for you, but I am currently taking a slow taper method as to hopefully avoid withdrawal symptoms, but if I had the courage I'd just stop.

Good job, you're doing great!
RT


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: kashhh11 and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group